Loading [MathJax]/config/TeX-AMS_HTML.js

Wykorzystujemy pliki cookies aby ułatwić Ci korzystanie ze strony oraz w celach analityczno-statystycznych.

A+ CATEGORY SCIENTIFIC UNIT

Critical points of asymptotically quadratic functions

Volume 61 / 1995

Michal Fečkan Annales Polonici Mathematici 61 (1995), 63-76 DOI: 10.4064/ap-61-1-63-76

Abstract

Existence results for critical points of asymptotically quadratic functions defined on Hilbert spaces are studied by using Morse-Conley index and pseudomonotone mappings. Applications to differential equations are given.

Authors

  • Michal Fečkan

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image